Cookies?
Library Header Image
LSE Research Online LSE Library Services

Searching symmetric networks with Utilitarian-Postman paths

Alpern, Steve and Baston, Vic and Gal, Shmuel (2009) Searching symmetric networks with Utilitarian-Postman paths. Networks, 53 (4). pp. 392-402. ISSN 1097-0037

Full text not available from this repository.
Identification Number: 10.1002/net.20314
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/32046/h...
Additional Information: © 2009 John Wiley & Sons, Inc.
Subjects: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Sets: Departments > Mathematics
Collections > Economists Online
Date Deposited: 31 Mar 2010 13:56
Last Modified: 18 May 2011 09:53
URI: http://eprints.lse.ac.uk/id/eprint/27605

Actions (login required)

View Item View Item